SÁNDOR ZOLTÁN NÉMETH

LIST OF PUBLICATIONS


Mobile version of this page

Home    Curriculum Vitae    Publications    Ph.D. Thesis    FOR STUDENTS



Authored Books
  1. ISAC, G. - NÉMETH, S.Z.: Scalar and Asymptotic Scalar Derivatives. Theory and Applications. Springer Optimization and its Applications, 13, Springer, New York, 2008


Authored Book Chapters
  1. NÉMETH, A.B. - NÉMETH, S.Z.: Lattice-like subsets of Euclidean Jordan Algebras, in Essays in Mathematics and its Applications, In honor of Vladimir Arnold, ed.: Panos M. Pardalos and Th. M. Rassias, Springer, expected by the second half of 2016

  2. ABBAS, M. - NÉMETH, S.Z.: Isotone Projection Cones and Nonlinear Complementarity Problems, in Nonlinear Analysis. Approximation Theory, Optimization and Applications, 323-347, ed.: Qamrul Hasan Ansari, Trends in Mathematics, Birkhaüser, Springer India 2014. In memory of Prof. S. P. Singh

  3. NÉMETH, A.B. - NÉMETH, S.Z.: Isotone Retractions onto the Positive Cone of the Ordered Euclidean Space, in Mathematics Without Boundaries: Surveys in Pure Mathematics, 381-396, eds.: P. M. Pardalos and Th. M. Rassias, Springer 2014

  4. ISAC, G. - NÉMETH, S.Z.: Mean Value Theorems for the Scalar Derivative and Applications, in Nonlinear Analysis and Variational Problems, 325-341, eds.: P. M. Pardalos, Th. M. Rassias, and A. A. Khan, Springer Optimization and its Applications, 35, Springer, New York, 2010. In honor of George Isac



Articles in Academic Journals
  1. BELLO CRUZ, J.Y. - FERREIRA, O.P. - NÉMETH, S.Z. - PRUDENTE, L.F.: A semi-smooth Newton method for projection equations and linear complementarity problems with respect to the second order cone, Linear Algebra and its Applications, 513: 160-181, (2017)

  2. BARRIOS, J.G. - BELLO CRUZ, J.Y. - FERREIRA, O.P. - NÉMETH, S.Z.: A semi-smooth Newton method for a special piecewise linear system with application to positively constrained convex quadratic programming, Journal of Computational and Applied Mathematics, 301(1): 91-100, (2016)

  3. NÉMETH, A.B. - NÉMETH, S.Z.: Isotonic regression and isotonic projection. Linear Algebra and its Applications, 494: 80-89 (2016)

  4. NÉMETH, S.Z. - ZHANG, G.: Extended Lorentz cones and variational inequalities on cylinders. Journal of Optimization Theory and Applications, 168(3): 756-768 http://link.springer.com/article/10.1007/s10957-015-0833-6/fulltext.htm (2016)

  5. BARRIOS, J.G. - FERREIRA, O.P. - NÉMETH, S.Z.: Projection onto simplicial cones by Picard's method. Linear Algebra and Applications, 480(1): 27-43 (2015)

  6. NÉMETH, S.Z. - ZHANG, G.: Extended Lorentz cones and mixed complementarity problems. Journal of Global Optimization, 62(3): 443-457 (2015)

  7. FERREIRA, O.P. - NÉMETH, S.Z.: Projection onto simplicial cones by a semi-smooth Newton method. Optimization Letters, 9(4): 731-741 (2015)

  8. FERREIRA, O.P. - IUSEM, A.N. - NÉMETH, S.Z.: Concepts and techniques of optimization on the sphere. TOP, 22(3): 1148-1170 (2014)

  9. GUYADER, A. - JÉGOU, N. - NÉMETH, A.B. - NÉMETH, S.Z.: A geometrical approach to iterative isotone regression. Applied Mathematics and Computation, 227: 359-369 (2014)

  10. NÉMETH, S.Z.: A duality between the metric projection onto a convex cone and the metric projection onto its dual in Hilbert spaces. Nonlinear Analysis: Theory, Methods & Applications, 97: 1-3 (2014)

  11. FERREIRA, O.P. - IUSEM, A.N. - NÉMETH, S.Z.: Projections onto convex sets on the sphere. Journal of Global Optimization, 57(3) 663-676 (2013)

  12. NÉMETH, A.B. - NÉMETH, S.Z.: Lattice-like operations and isotone projection sets. Linear Algebra and its Applications, 439(10): 2815-2828 (2013)

  13. ABBAS, M. - KHAN, A.R. - NÉMETH, S.Z.: Complementary problems and common fixed points in vector lattices. Fixed Point Theory and Applications, 2012:60, 13 pp. (2012)

  14. NÉMETH, A.B. - NÉMETH, S.Z.: A duality between the metric projection onto a convex cone and the metric projection onto its dual. Journal of Mathematical Analysis and Applications, 392(2): 171-178 (2012)

  15. ABBAS, M. - NÉMETH, S.Z.: Implicit complementarity problems on isotone projection cones. Optimization, 61(6): 765-778 (2012)

  16. FERREIRA, O.P. - NÉMETH, S.Z.: Generalized isotone projection cones. Optimization, 61(9): 1087-1098 (2012)

  17. FERREIRA, O.P. - NÉMETH, S.Z.: Generalized projections onto convex sets. Journal of Global Optimization, 52(4): 831-842 (2012)

  18. ABBAS, M. - NÉMETH, S.Z.: Finding solutions of implicit complementarity problems by isotonicity of the metric projection. Nonlinear Analysis: Theory, Methods & Applications, 75(4): 2349-2361 (2012)

  19. ABBAS, M. - NÉMETH, S.Z.: Solving nonlinear complementarity problems by isotonicity of the metric projection. Journal of Mathematical Analysis and Applications, 386(2): 882-893 (2012)

  20. NÉMETH, S.Z. - NÉMETH, A.B.: About the existence of an isotone retraction onto a convex cone. Journal of Convex Analysis, 18(3): 707-720 (2011)

  21. NÉMETH, S.Z.: Exceptional family of elements for general order complementarity problems. Applied Mathematics and Computation, 217(5): 2184-2190 (2010)

  22. NÉMETH, S.Z.: Characterisation of subdual latticial cones in Hilbert spaces by the isotonicity of the metric projection. Optimization, 59(8): 1117-1121 (2010)

  23. NÉMETH, S.Z.: Isotone retraction cones in Hilbert spaces. Nonlinear Analysis: Theory, Methods and Applications, 73(2): 495-499 (2010)

  24. NÉMETH, A.B. - NÉMETH, S.Z.: How to project onto an isotone projection cone. Linear Algebra and its Applications, 433(1): 41-51 (2010)

  25. NÉMETH, S.Z.: Characterization of latticial cones in Hilbert spaces by isotonicity and generalized infimum. Acta Mathematica Hungarica, 127(4): 376-390 (2010)

  26. NÉMETH, S.Z.: Iterative methods for nonlinear complementarity problems on isotone projection cones. Journal of Mathematical Analysis and Applications, 350(1): 340-347 (2009)

  27. ISAC, G. - NÉMETH, S.Z.: The nonexistence of a regular exceptional family of elements. A necessary and sufficient condition. Applications to complementarity theory. Journal of Global Optimization, 42(3): 359-368 (2008)

  28. ISAC, G. - NÉMETH, S.Z.: REFE-acceptable Mappings: A necessary and sufficient condition for the nonexistence of a regular exceptional family of elements. Journal of Optimization Theory and Applications, 137(3): 507-520 (2008)

  29. ISAC, G. - NÉMETH, S.Z.: Regular exceptional family of elements with respect to isotone projection cones in Hilbert spaces and complementarity problems. Optimization Letters, 2(4): 567-576 (2008)

  30. NÉMETH, S.Z.: Inequalities characterizing coisotone cones in Euclidean spaces. Positivity, 11(3): 469-475 (2007)

  31. ISAC, G. - NÉMETH, S.Z.: The asymptotic Browder-Hartman-Stampacchia condition and interior bands of ε-solutions for nonlinear complementarity problems. Rocky Mountain Journal of Mathematics, 6(37): 1917-1940 (2007)

  32. NÉMETH, S.Z.: Scalar derivatives in Hilbert spaces. Positivity, 10(2): 299-314 (2006)

  33. ISAC, G. - NÉMETH, S.Z.: Duality of implicit complementarity problems by using inversions and scalar derivatives. Journal of Optimization Theory and Applications, 128(3): 621-633 (2006)

  34. ISAC, G. - NÉMETH, S.Z.: Duality in nonlinear complementarity theory by using inversions and scalar derivatives. Mathematical Inequalities & Applications, 9(4): 781-795 (2006)

  35. ISAC, G. - NÉMETH, S.Z.: Fixed points and positive eigenvalues for nonlinear operators. Journal of Mathematical Analysis and Applications, 314(2): 500-512 (2006)

  36. da CRUZ NETO, J. X. - FERREIRA, O. P. - LUCAMBIO PÉREZ, L.R. - NÉMETH, S.Z.: Convex- and monotone-transformable mathematical programming problems and a proximal-like point method. Journal of Global Optimization, 35(1): 53-69 (2006)

  37. ISAC, G. - NÉMETH, S.Z.: Duality in multivalued complementarity theory by using inversions and scalar derivatives. Journal of Global Optimization, 33(2): 197-213 (2005)

  38. EKÁRT, ANIKÓ - NÉMETH, S.Z.: Stability of tree structured decision functions. European Journal of Operational Research, 160(3): 676-695 (2005)

  39. FERREIRA, O.P. - LUCAMBIO PÉREZ, L.R. - NÉMETH, S.Z.: Singularities of monotone vector fields and an extragradient-type algorithm. Journal of Global Optimization, 31(1): 133-151 (2005)

  40. NÉMETH, S.Z. - RAPCSÁK, T., - TEMESI, J.: Evaluation of tenders for developing the economy. Central European Journal of Operations Research, 13: 299-317 (2005)

  41. ISAC, G. - NÉMETH, S.Z.: Scalar derivatives and scalar asymptotic derivatives. An Altman type fixed point theorem on convex cones and some applications. Journal of Mathematical Analysis and Applications, 290(2): 452-468 (2004)

  42. KEADY, G. - SCALES, P. - NÉMETH, S.Z.: Watt linkages and quadrilaterals. Mathematical Gazette, 88(513): 475-492 (2004)

  43. ISAC, G. - NÉMETH, S.Z.: Scalar derivatives and scalar asymptotic derivatives. Properties and some applications. Journal of Mathematical Analysis and Applications, 278(1): 149-170 (2003)

  44. NÉMETH, S.Z. Variational inequalities on Hadamard manifolds. Nonlinear Analysis: Theory, Methods and Applications, 52(5): 1491-1498 (2003)

  45. EKÁRT, ANIKÓ - NEMETH, S.Z.: A noncontinuous generalization of the arithmetic-geometric mean. Applied Mathematics and Computation, 124(2): 261-279 (2001)

  46. NÉMETH, S.Z.: Homeomorphisms and monotone vector fields. Publicationes Mathematicae Debrecen, 58(4): 707-716 (2001)

  47. NÉMETH, S.Z. - RAPCSÁK, T., - TEMESI, J.: Modelling efficiency of economic development tenders (in Hungarian). Szigma, Budapest University of Economics, XXXII(1-2): 13-28 (2001)

  48. EKÁRT, ANIKÓ - NÉMETH, S.Z.: Selection based on the Pareto nondomination criterion for controlling code growth in genetic programming. Journal of Genetic Programming and Evolvable Machines, 2(1): 61-73 (2001)

  49. NÉMETH, S.Z.: Bäcklund transformations of constant torsion curves in 3-dimensional constant curvature spaces. Italian Journal of Pure and Applied Mathematics, N. 7: 125-138, January 2000

  50. NÉMETH, S.Z.: Monotone vector fields. Publicationes Mathematicae Debrecen, 54(3-4): 437-449 (1999)

  51. NÉMETH, S.Z.: Monotonicity of the complementarity vector field of a nonexpansive map. Acta Mathematica Hungarica, 84(3): 189-197 (1999)

  52. NÉMETH, S.Z.: Geodesic monotone vector fields. Lobachevskii Journal of Mathematics, 5: 13-28 (1999)

  53. NÉMETH, S.Z.: Five kinds of monotone vector fields. P.U.M.A., 9(3-4): 417-428 (1998)

  54. NÉMETH, S.Z.: Bäcklund transformations of n-dimensional constant torsion curves. Publicationes Mathematicae Debrecen, 53(3-4): 271-279 (1998)

  55. NÉMETH, S.Z.: Scalar derivatives and conformity. Annales Univ. Sci. Budapest, 40(1997): 99-105 (1998)

  56. NÉMETH, S.Z - PARKER, D.F.: Some unsteady pseudo-plane motions for the Navier-Stokes equations. ARI (The Bulletin of the Technical University of Istanbul), 50(3):161-168 (1998)

  57. NÉMETH, S.Z.: Scalar derivatives and spectral theory. Mathematica (Cluj), Tome 35(58), N. 1: 49-58 (1993)

  58. NÉMETH, S.Z.: A scalar derivative for vector functions. Rivista di Matematica Pura ed Applicata, N. 10: 7-24 (1992)



Periodicals
  1. EKÁRT, ANIKÓ - NÉMETH, S.Z.: Maintaining the Diversity of Genetic Programs. E. Lutton, J. A. Foster, J. Miller, C. Ryan, A. G. B. Tettamanzi (Eds.). Proceedings of the 4th European Conference on Genetic Programming, EUROGP'2002, Kinsale, 3-5 April 2002, Lecture Notes in Computer Science, 2278: 163-172

  2. EKÁRT, ANIKÓ - NÉMETH, S.Z.: A metric for genetic programs and fitness sharing. R. Poli, W. Banzhaf, W. B. Langdon, J. Miller, P. Nordin, T. Fogarty (Eds.). Genetic Programming, Proceedings of EUROGP'2000, Edinburgh, 15-16 April 2000, Lecture Notes in Computer Science, 1802: 259-270


Conference Proceedings
  1. NÉMETH, S.Z.: Characterization of monotone operators using a special class of preinvex functions. Optimization Theory: Recent Developments from Mátraháza, Editors.: F. Giannessi, P. Pardalos and T. Rapcsák, Kluwer Academic Publishers (2001)

  2. EKÁRT, ANIKÓ - NÉMETH, S.Z.: Stability of distributive and ideal AHP models with respect to the addition of a new alternative, Proceedings of ISAHP2001, Switzerland, Inst. Accounting and Controlling, University of Berne, 87-92 (2001).

  3. EKÁRT, ANIKÓ - NÉMETH, S.Z.: Stability of tree based decision principles, Proceedings of ESI 2001, Toulouse (2001).

Home    Curriculum Vitae    Publications    Ph.D. Thesis    FOR STUDENTS